Picture of barbed wire fence

Open Access research that is addressing youth & criminal justice...

Advancing our understanding of crime and criminal justice, including youth justice, is a key area of research enquiry by researchers based at the Scottish Centre for Crime & Justice (SCCJR) and the Centre for Youth & Criminal Justice (CYCJ), within the School of Social Work & Social Policy.

SCCJR seeks to advance this understanding through theoretical, empirical and applied research, working with communities and policy makers, while simulatneously fostering a national criminological research capacity. Specialisms include the role of violence, drugs and alcohol in crime and the criminal justice system. Meanwhile, CYCJ remains dedicated to supporting improvements in youth justice, contributing to better lives for individuals, families and communities. Research here focuses on improving youth justice practice, policy and research.

Explore some of the Open Access research from SCCJR and CYCJ. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2018 | 2012 | 2011 | 2006
Number of items: 6.

2018

Bonazzoli, Marcella and Dolean, Victorita and Hecht, Frédéric and Rapetti, Francesca (2018) An example of explicit implementation strategy and preconditioning for the high order edge finite elements applied to the time-harmonic Maxwell's equations. Computers and Mathematics with Applications, 75. pp. 1498-1514. ISSN 0898-1221

2012

MacDonald, Craig and MacKenzie, John and Ramage, Alison and Newton, Chris (2012) Robust adaptive computation of a one-dimensional Q-tensor model of nematic liquid crystals. Computers and Mathematics with Applications, 64 (11). pp. 3627-3640. ISSN 0898-1221

Baduraliya, Chaminda and Mao, Xuerong (2012) The Euler-Maruyama approximation for the asset price in the mean-reverting-theta stochastic volatility model. Computers and Mathematics with Applications, 64 (7). pp. 2209-2223. ISSN 0898-1221

2011

Davydov, Oleg and Oanh, Dang Thi (2011) On the optimal shape parameter for Gaussian radial basis function finite difference approximation of the Poisson equation. Computers and Mathematics with Applications, 62 (5). pp. 2143-2161. ISSN 0898-1221

2006

Gejadze, I.Y. and Copeland, G.J.M. and Navon, I.M. (2006) Open boundary control problem for Navier-Stokes equations including a free surface: data assimilation. Computers and Mathematics with Applications, 52 (8-9). pp. 1269-1288. ISSN 0898-1221

Gejadze, I.Y. and Copeland, G.J.M. (2006) Open boundary control for Navier-Stokes equations including the free surface: adjoint sensitivity analysis. Computers and Mathematics with Applications, 52 (8-9). pp. 1243-1268. ISSN 0898-1221

This list was generated on Tue Jun 2 09:50:50 2020 BST.